# SDR YENA2025010600029

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 75,457 hours, 27,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fr69 To Fr70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION EXTERNAL SKIN LOC.AFT VENT OUTLET BETWEEN FR69 TO FR70 AND S TR 30R TO 33R LOWER FUSELAGE; REF AEROMAN N/R 2024-652123, PERFORMED PERMANENT REPAIR LOC. EXTERNAL SKIN AFT VENT OUTLET BETWEEN FR69 TO FR70 AND STR 30R TO 33R LOWER FUSELAGE IAW A320 SRM 53-41-11-300-004 FIG.001.
